# SDR CALA2021041900501

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Corroded
- Location: Fr65-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT FR65-FR66 BETWEEN STR39R TO STR40R PER AVO ESC210415-4294-1 COMPLIED WITH STEP 6 DETAILED US INSPECTION AND MAPPING OR REWORKED AREA. LP OPEN MORE DETAILS AWAITED.
